# SDR ABXA9500747

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46041
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26014122
- Condition: Leaking
- Location: Nr 8
- Stage of operation: TX
- Nature of condition: A, K
- Precautionary procedure: K

## Discrepancy

NR 8 BRAKE ASSEMBLY HAD MINOR FIRE ON ARRIVAL.  EXTINGUISHED FIRE ON NR 8 BRAKE ASSEMBLY.  FIRE WAS ATTRIBUTED TO HYDRAULIC FLUID LEAK ON BRAKE ASSEMBLY.  REPLACED NR 8 BRAKE ASSEMBLY AND MAIN WHEEL ASSEMBLY.
